# SDR VTZA97330

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS/AID - FLT 6356 - DURING APPROACH AT 1000 HRS ON 6-18-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS POD SMOKE CAPTION WARNING ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND SMOKE DETECTOR HAD FAILED.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
